MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number A1040-080
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and functional inspections were performed on the returned device.The leak was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the leak.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during predilatation in the heavily calcified, very stenotic, common femoral artery, during the first inflation at 8 atmospheres (atm) for 30 seconds, a leak in the hub was noticed.The device was removed and replaced with a non-abbott balloon to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6356999
Report Number2024168-2017-01497
Device Sequence Number13462505
Product Code LIT
UDI-Device Identifier08717648155871
UDI-Public(01)08717648155871(17)180930(10)5041441
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue NumberA1040-080
Device Lot Number5041441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2017
Initial Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: COMMAND 014 ES